# SDR DL764091609

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 31,062 hours, 7,259 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941B
- Condition: Seized
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELEC BURNING SMELL AT TOP OF DESCENT, DISSIPATED IN 5 MIN.  ODOR RETURNED, EMERGENCY DECLARED.  FOUND LEFT RECIRC FAN C/B TRIPPED.  RESET C/B.  FOUND FAN SEIZED.  PULLED AND COLLARED C/B FWD TO MCO PLACARD PER MEL 21-25-01A.  MCC CONTACTED AND CONFERENCE.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
